# SDR N6WA2013022501

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 25,725 hours, 18,697 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING STICKER ON MAIN CABIN DOOR ON SECOND STEP NEXT TO ASSIST HANDLE IS MISSING & WORN.  INSTALLED MISSING PLACARD ON SECOND DOOR STEP IAW AMM 11-30-01 & AMM 20-60-04.  OP'S CHECK GOOD AT THIS TIME.
